# SDR CAL950860

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16232
- Make and model: Boeing 737217
- Aircraft serial: 19886
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 727
- Part time: 74,075 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 2 INCH CRACK FROM FORWARD HOLE TO AFT HOLE OF RT CHORD AT STA 727, STR 18A.  A REPAIR WAS ACCOMPLISHED IAW ECRA 5310-03165 AND EA 5310-02918.  (X)
